......and so it begins!

Finally my period started after 46 days... I am now taking the pill as part of down regs and my stimulation drugs will begin 28th May. All being well egg collection will then be 25th June.

So far taking the pill seems ok but I seem to be having some side effects. I don't know if they are due to the pill alone: I am really tired and feel nauseous after taking them.

It feels a bit weird after all this waiting to be taking drugs that will ultimately (HOPEFULLY) lead to pregnancy and a beautiful baby. I just woke up the other day and thought, 'Right, better take the pill' and that was it. I think it will be much different when injecting though...

Anyone else on contraceptive pill as part of down regs??

6 Replies

  • Hi yeah I did I hated it felt sick all the time hungry, swollen and emotional! I felt worse on the pill than I do the injections! Xx

  • I'm feeling better today but am also very hungry!!!!

  • Oh YAY

    The one time u actually want to come on quickly it takes forever lol

    So glad the ball is rolling now xxx

  • Good luck for the rest of your treatment xxx

  • The side effects are not so bad after all. I think a lot of it was tiredness. Appetite wise it's not much different although I'm finding I want simpler food (we had beans on toast last night and it tasted divine!!!)...

    I'm not sleeping very well lately but I think that's because I'm over tired and a bit stressed from work. I have plans in place though for when those stress levels need to be non-existent. I work with someone who is utterly frustrating and I cannot tell them what I am going through. I have told very few people in fact and while that's ok to a certain degree it just means I rely on this forum to sound off.

    So... So far so good....

  • Hey Hun x I've not been on here in a while but how is everything goin? Wht stage are u at now x can I ask a little question x when u got reffered and had ur first semester how long was the wait (my referral has just been sent) and also did they weigh u and everything again (I've just got back from holiday an out on 6lbs :/ whoops my BMI is back up to 31 now

You may also like...